# SDR SWAA2022011352784

- Difficulty date: December 13, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; JUST INBOARD OF CONTROL RIB; WEB IS CRACKED AT OUTBOARD FASTENER HOLE COMMON TO UPPER PANEL. A045-007 ; / [01] REMOVED LH WING IB OF CONTROL RIB WEB IAW SRM 51-40-02; [02] VERIFIED NEW WEB TO BE MPN: 115A2156U7 ATAG: A106439 IAW DWG: 115A2512 REV: -; [03] LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05 AND DWG: 115A2512 REV: -; [04] VERIFIED STEPS 2 AND 3  OK TO INSTALL; [05] BEGAN INSTALLING WEB IAW SRM 51-40-02 AND DWG: 115A2512 REV: -; [06] COMPLETED INSTALLATION OF WEB IAW SRM 51-40-02 AND DWG: 115A2512 REV: -; [07] REMOVED AND REPLACED WEB IB OF CONTROL RIB IAW IAW SRM 51-40-02 AND DWG: 115A2512 REV: -; [08] VERIFIED STEPS 5 THRU 7 AUDIT CW
